About this Journal Submit a Manuscript Table of Contents
Geometry
Volume 2013 (2013), Article ID 902092, 9 pages
http://dx.doi.org/10.1155/2013/902092
Research Article

Darboux Transforms of a Harmonic Inverse Mean Curvature Surface

Division of Mathematics, Faculty of Pure and Applied Sciences, University of Tsukuba, 1-1-1 Tennodai, Tsukuba, Ibaraki 305-8571, Japan

Received 18 December 2012; Accepted 17 February 2013

Academic Editor: Manuel Sanchis

Copyright © 2013 Katsuhiro Moriya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. I. Bobenko, “Surfaces in terms of 2 by 2 matrices. Old and new integrable cases,” in Harmonic Maps and Integrable Systems, vol. 23 of Aspects of Mathematics, pp. 83–127, Friedrich Vieweg, Braunschweig, Germany, 1994. View at Zentralblatt MATH · View at MathSciNet
  2. A. Sym, “Soliton surfaces and their applications (soliton geometry from spectral problems),” in Geometric Aspects of the Einstein Equations and Integrable Systems (Scheveningen, 1984), vol. 239 of Lecture Notes in Physics, pp. 154–231, Springer, Berlin, Germany, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Pedit and U. Pinkall, “Quaternionic analysis on Riemann surfaces and differential geometry,” Documenta Mathematica, vol. 2, pp. 389–400, 1998, Proceedings of the International Congress of Mathematicians, Vol. 2, Berlin, Germany, 1998.
  4. C. Bohle, “Constrained Willmore tori in the 4-sphere,” Journal of Differential Geometry, vol. 86, no. 1, pp. 71–131, 2010. View at Zentralblatt MATH · View at MathSciNet
  5. C. Bohle, K. Leschke, F. Pedit, and U. Pinkall, “Conformal maps from a 2-torus to the 4-sphere,” Journal für die Reine und Angewandte Mathematik, vol. 671, pp. 1–30, 2012. View at MathSciNet
  6. C. Bohle, F. Pedit, and U. Pinkall, “The spectral curve of a quaternionic holomorphic line bundle over a 2-torus,” Manuscripta Mathematica, vol. 130, no. 3, pp. 311–352, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. A. Korotkin, “On some integrable cases in surface theory,” in Differential Geometry, Lie Groups and Mechanics. Part 15-1, vol. 234 of Zapiski Nauchnykh Seminarov POMI, pp. 65–124, POMI, Saint Petersburg, Russia, 1996.
  8. A. Bobenko, U. Eitner, and A. Kitaev, “Surfaces with harmonic inverse mean curvature and Painlevé equations,” Geometriae Dedicata, vol. 68, no. 2, pp. 187–227, 1997. View at Publisher · View at Google Scholar
  9. A. I. Bobenko and U. Eitner, Painlevé Equations in the Differential Geometry of Surfaces, vol. 1753 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. E. Burstall, D. Ferus, K. Leschke, F. Pedit, and U. Pinkall, Conformal Geometry of Surfaces in S4 and Quaternions, vol. 1772 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  11. K. Leschke and F. Pedit, “Bäcklund transforms of conformal maps into the 4-sphere,” in PDEs, Submanifolds and Affine Differential Geometry, vol. 69 of Banach Center Publications, pp. 103–118, Polish Academy of Sciences, Warsaw, Poland, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Leschke and F. Pedit, “Sequences of Willmore surfaces,” Mathematische Zeitschrift, vol. 259, no. 1, pp. 113–122, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. Carberry, K. Leschke, and F. Pedit, “Darboux transforms and spectral curves of constant mean curvature surfaces revisited,” Annals of Global Analysis and Geometry, 2012. View at Publisher · View at Google Scholar
  14. U. Hertrich-Jeromin and F. Pedit, “Remarks on the Darboux transform of isothermic surfaces,” Documenta Mathematica, vol. 2, pp. 313–333, 1997. View at Zentralblatt MATH · View at MathSciNet
  15. G. Kamberov, F. Pedit, and U. Pinkall, “Bonnet pairs and isothermic surfaces,” Duke Mathematical Journal, vol. 92, no. 3, pp. 637–644, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet